# SDR SIMA9700581

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: D75602001
- Condition: Failed
- Location: Lav 2lgh
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3935 - SGF - ON APPROACH TO SGF, THE CREW REPORTED THE LAV LIGHT EMITTED A SMALL AMOUNT OF SMOKE.  THE SMOKE DETECTOR DID NOT ILLUMINATE, AND TWO SMALL SCORCH MARKS WERE FOUND ON PANEL.  AIRCRAFT LANED WITHOUT INCIDENT.  MX INVESTIGATION REVEALED THE LIGHT FIXTURE AT 2LHG HAD SHORTED OUT AND THE END SOCKET WAS BURNED.  THE ASSEMBLY WAS REPLACED AND OPS CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  SIMMONS ENGINEER IS EVALUATING THE REMOVED COMPONENTS.  (M)
